Tonnelierte Räume und zwei Sätze von Banach. (German) Zbl 0184.14804

Full Text: DOI EuDML


[1] Grothendieck, A.: Sur les espaces (F) et (DF). Summa Bras. Math.3, 57-123 (1954). · Zbl 0058.09803
[2] K?mura, Y.: On linear topological spaces. Kumamoto J. Sci. Series A, Vol.5, No. 3, 148-157 (1962).
[3] Köthe, G.: Topologische lineare Räume I. 2. Aufl. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0137.31301
[4] ?? General linear transformations of locally convex spaces. Math. Ann.159, 309-328 (1965). · Zbl 0134.11501
[5] Mahowald, M.: Barrelled spaces and the closed graph theorem. J. Lond. Math. Soc.36, 108-110 (1961). · Zbl 0097.09001
[6] Persson, A.: A remark on the closed graph theorem in locally convex vector spaces. Mathematica Scand.19, 54-58 (1966). · Zbl 0147.11202
[7] Pták, V.: Completeness and the open mapping theorem. Bull. Soc. Math. France86, 41-74 (1958). · Zbl 0082.32502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.